We prove the semi-Riemannian bumpy metric theorem using equivariant variational genericity. The theorem states that, on a given compact manifold M, the set of semi-Riemannian metrics that admit only nondegenerate closed geodesics is generic relatively to the Ck-topology, k = 2, . . . ,∞, in the set of metrics of a given index on M. A higher-order genericity Riemannian result of Klingenberg and Takens is extended to semi-Riemannian geometry

On the semi-Riemannian bumpy metric theorem / BILIOTTI L ; JAVALOYES MIGUEL ANGEL; PICCIONE PAOLO. - In: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6107. - 84:1(2011), pp. 1-18.

On the semi-Riemannian bumpy metric theorem.

BILIOTTI, Leonardo;
2011

Abstract

We prove the semi-Riemannian bumpy metric theorem using equivariant variational genericity. The theorem states that, on a given compact manifold M, the set of semi-Riemannian metrics that admit only nondegenerate closed geodesics is generic relatively to the Ck-topology, k = 2, . . . ,∞, in the set of metrics of a given index on M. A higher-order genericity Riemannian result of Klingenberg and Takens is extended to semi-Riemannian geometry
On the semi-Riemannian bumpy metric theorem / BILIOTTI L ; JAVALOYES MIGUEL ANGEL; PICCIONE PAOLO. - In: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6107. - 84:1(2011), pp. 1-18.
File in questo prodotto:
File Dimensione Formato  
biliotti-miguel-piccione.pdf

non disponibili

Tipologia: Abstract
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 262.4 kB
Formato Adobe PDF
262.4 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/2372704
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 2
social impact